MathSciNet Relay Station
MathSciNet bibliographic data
MR2242955 60H15 (35Q55 35R60 47D07 76M35)
Odasso, Cyril Ergodicity for the stochastic complex Ginzburg-Landau equations. Ann. Inst. H. Poincaré Probab. Statist. 42 (2006), no. 4, 417–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement